Alert archive / Florida / Areal Flood Warnings in 2012

Areal Flood Warning 1, NWS Melbourne, FL

August 15, 2012Seminole County, Florida

NWS Melbourne, FL issued this areal flood warning at Aug 15, 2012, 8:57 PM EDT for Seminole County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2012, 8:57 PM EDT (00:57 UTC)
Expired
Aug 15, 2012, 11:00 PM EDT
In force
2 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

County Seminole County, FL

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 1.0 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2012-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1697 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2012-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1697 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1273 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WGUS42 KMLB 160057
FLWMLB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
857 PM EDT WED AUG 15 2012

FLC117-160300-
/O.NEW.KMLB.FA.W.0001.120816T0057Z-120816T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SEMINOLE FL-
857 PM EDT WED AUG 15 2012

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* FLOOD WARNING FOR MINOR FLOODING OF POOR DRAINAGE AREAS IN...
  SOUTHERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 1100 PM EDT

* AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
WARNED AREA. DOPPLER RAINFALL ESTIMATES OF 3 TO 4 INCHES HAVE 
ALREADY FALLEN THIS EVENING IN THE AREA. AN ADDITIONAL 1 TO 2 INCHES 
MAY BE POSSIBLE IN PORTIONS OF THE WARNED AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL MAY CAUSE FLOODING TO OCCUR.
  SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GENEVA...
  GOLDENROD...OVIEDO AND WINTER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL MAY CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU
ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS
LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO
PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING
WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.

&&

LAT...LON 2869 8129 2876 8106 2861 8099 2861 8133

$$

SEDLOCK

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 15, 2:22 PM EDT, 6 hours 35 minutes earlier.

Area forecast discussion, Aug 15, 2:22 PM EDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
222 PM EDT WED AUG 15 2012

.DISCUSSION...

...STAGNANT WEATHER PATTERN WILL PERSIST THROUGH THIS WEEKEND...

CURRENT...KMLB SHOWS DEARTH OF ECHOES OVER ECFL THUS FAR TODAY...
ALTHOUGH RECENT VIS SATELLITE PICS INDICATE THAT THE CU FIELD IS
STARTING TO FILL IN A LITTLE MORE SO PROSPECTS FOR LATE AFTERNOON
AND EARLY EVENING STORMS STILL LOOK DECENT...AND WITH LATE ONSET
THERE SHOULD BE MORE INSTABILITY TO WORK WITH...SO PERHAPS WE'RE
LOOKING AT SLIGHTLY LESS LATE DAY COVERAGE...BUT MORE INTENSE TS
ACTIVITY INTO THE EARLY EVENING. WILL MAKE FINAL DECISION WHETHER
TO GO WITH PRE-FIRST PERIOD IN THE ZFP/TEXT TOWARD ISSUANCE TIME.
OTHERWISE...EARLY EVENING POPS REMAIN ABOUT 10 PERCENT HIGHER
ALONG THE EAST COAST. MINS IN THE L-M70S.

THU-SUN...LONG WAVE PATTERN SEEMS PRETTY LOCKED IN ACROSS THE CONUS
THROUGH THIS WEEKEND. SHORT WAVE TROUGH EJECTS NORTHEAST INTO THE
CANADIAN MARITIMES AS ANOTHER LONG WAVE TROUGH CARVES ITSELF OUT
OVER THE CENTRAL-EASTERN CONUS. THIS WILL ALSO RE-ESTABLISH THE
PERSISTENT SFC/LOW LEVEL TROUGH ACROSS THE DEEP SOUTH AND EASTERN
SEABOARD...AND PREVENT THE LOW LEVEL ATLANTIC RIDGE FROM LIFTING
OR BUILDING NORTHWARD ANYTIME SOON. THE PREFERRED ECM HAS BEEN
SHOWING THIS PATTERN REMAINING LOCKED IN INTO NEXT WEEK WHILE THE
GFS TRENDS TOWARD THIS SOLN WITH EACH SUCCESSIVE RUN...DELAYING
ITS INSISTENCE ON A SLOW NORTHWARD LIFTING RIDGE.

SEE NO REASON TO DEPART FROM NEAR CLIMO (40-ISH) POPS WITH TEMPS A
LITTLE ABOVE NORMAL...90-92F ALONG THE COAST AND 93-95F INLAND.

MON-WED...BOTH THE GFS AND ECM SHOW SOME FILLING OF THE MEAN CONUS
TROUGH EARLY NEXT WEEK...WITH LOCAL H50 HEIGHT RISES PORTENDING A
SLOW NORTHWARD MOVEMENT OF THE ATLANTIC RIDGE AXIS INTO THE CENTRAL
OR NORTHERN CWA...AND BACKING SURFACE FLOW TO S-SSE. HOWEVER...THIS
ASSUMES A MORE PROGRESSIVE/LESS AMPLIFIED NORTHERN STREAM PATTERN...
WHICH MAY OR MAY NOT COME TO FRUITION THIS FAR OUT...CONSIDERING
THIS PATTERN HAS BEEN KEPT LOCKED IN LONGER THAN GUIDANCE ORIGINALLY
INDICATED. STILL...WITH THE GLOBALS IN A LITTLE BETTER AGREEMENT...
THE FORECAST WILL CONTINUE TO SHOW THIS TREND...WHICH WOULD SHIFT
SLIGHTLY HIGHER RAIN CHANCES TOWARD THE INTERIOR...AND DROP TEMPS
BACK A COUPLED DEGREES...VERY NEAR CLIMO.

&&

.AVIATION...PRETTY MUCH OPPOSITE OF TUESDAY...CONVECTIVE INITIATION
HAS BEEN DELAYED...AND AS SUCH WAS FORCED TO NUDGE BACK TIMING OF
VCTS AND TEMPO TS WINDOWS BY 1-2HRS.

&&

.MARINE...EXPECT NO APPRECIABLE CHANGE IN POSITION OF THE ATLANTIC
RIDGE AXIS THROUGH AT LEAST SUNDAY...AND PERHAPS MOST OF MONDAY AS
WELL. PERSISTENT LIGHT S-SW FLOW WITH ONSHORE AFTERNOON SEA BREEZES
EACH DAY. THIS SHOULD KEEP SEAS 1-2FT NEAR SHORE AND 2-3FT WELL
OFFSHORE FOR THE MOST PART. LOOKS AS THOUGH SWAN/WNA GUIDANCE IS
RUNNING A LITTLE HIGH COMPARED TO LOCAL BUOY OBS...SO WILL NEED TO
ADJUST DOWN A BIT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  75  93 /  30  40  30  40
MCO  75  94  75  94 /  20  40  20  40
MLB  75  91  75  92 /  30  40  30  40
VRB  74  92  74  91 /  30  30  20  30
LEE  76  95  77  94 /  20  40  20  40
SFB  76  95  77  95 /  20  40  30  40
ORL  77  95  77  94 /  20  40  20  40
FPR  74  90  73  91 /  30  30  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

FORECAST/AVIATION...CRISTALDI
IMPACT WX/RADAR....BRAGAW
Hazardous weather outlook, Aug 15, 12:25 PM EDT, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1225 PM EDT WED AUG 15 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-160430-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1225 PM EDT WED AUG 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
LATEST ANALYSIS SHOWS THE LOCAL AIRMASS IS WEAKLY SUPPRESSED...
RESULTING IN A DELAYED FORMATION OF SHOWER AND THUNDERSTORM
ACTIVITY. HOWEVER...THIS DELAY WILL ONLY ALLOW THE AIR TO FURTHER
DESTABILIZE TO THE POINT WHERE THUNDERSTORMS WILL DEVELOP RAPIDLY
BY MID AFTERNOON.

WHILE STORMS WILL FORM ALONG THE BOTH THE EAST AND WEST COAST SEA
BREEZES...STORMS ALONG THE WEST COAST BOUNDARY WILL REACH FURTHER
INLAND BY MID AFTERNOON HOURS DUE TO A DEEP WESTERLY STEERING FLOW
ALOFT. STORM COVERAGE WILL INCREASE OVER THE EAST COAST COUNTIES
INTO THE LATE AFTERNOON AND EARLY EVENING AS THE EAST COAST SEA
BREEZE INTERACTS WITH STORMS AND OUTFLOW BOUNDARIES FROM THE WEST
COAST BOUNDARY.

THE MAIN HAZARDS WITH STRONGER STORMS WILL BE FREQUENT TO
EXCESSIVE CLOUD-TO-GROUND LIGHTNING STRIKES...ESPECIALLY ALONG
AND NEAR THE COAST NORTH OF SEBASTIAN INLET...AS WELL AS WIND
GUSTS UP TO 50 MPH.

.RIP CURRENT IMPACT...
A SMALL LONG PERIOD SWELL WILL ENHANCE THE RIP CURRENTS THREAT
ALONG AREA BEACHES TODAY. THE THREAT WILL BE HIGHEST THROUGH 4 PM
DUE TO TIDAL EFFECTS. ALWAYS CHECK CONDITIONS WITH LIFEGUARDS OR
THE BEACH PATROL BEFORE ENTERING THE WATER.

.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED AFTERNOON AND EVENING STORMS WILL MOVE EAST-NORTHEAST
AROUND 10 MPH MAY PRODUCE WIND GUSTS OVER 34 KNOTS AND FREQUENT
CLOUD-TO-WATER LIGHTNING. BOATERS SHOULD REMAIN ALERT TO STORMS
APPROACHING FROM THE SOUTHWEST WHICH MAY INTENSIFY RAPIDLY AS
THEY INTERACT WITH THE EAST COAST SEA BREEZE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BRAGAW

In the hours before

Local storm report, Aug 15, 6:36 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
636 PM EDT WED AUG 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     MARINE TSTM WIND 4 N ORMOND BEACH        29.33N 81.05W
08/15/2012  M51.00 MPH       AMZ550             FL   MESONET

            SITE DLND3 MEASURED A 51 MPH WIND GUST. TIME ESTIMATED BY
            RADAR AND MESONET OBS.

&&

ARB
Local storm report, Aug 15, 7:14 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
714 PM EDT WED AUG 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND GST     DAYTONA BEACH AIRPORT   29.17N 81.07W
08/15/2012  M43.00 MPH       VOLUSIA            FL   ASOS

            KDAB ASOS MEASURED A THUNDERSTORM WIND GUST OF 37 KT/43
            MPH.

&&

ARB
Special weather statement, Aug 15, 7:28 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
728 PM EDT WED AUG 15 2012

FLZ141-160015-
COASTAL VOLUSIA COUNTY-
728 PM EDT WED AUG 15 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER CENTRAL VOLUSIA COUNTY...

* UNTIL 815 PM EDT.

AT 722 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 13 MILES SOUTHWEST OF
NEW SMYRNA BEACH. THIS CELL WAS BETWEEN DELTONA AND LAKE ASHBY.
MOVEMENT WAS NEAR STATIONARY.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

LAT...LON 2910 8092 2908 8093 2907 8090 2903 8088
      2893 8082 2889 8111 2891 8111 2891 8113
      2895 8115 2909 8119 2915 8096
TIME...MOT...LOC 2327Z 271DEG 3KT 2894 8112

SEDLOCK
Local storm report, Aug 15, 7:42 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
742 PM EDT WED AUG 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     MARINE TSTM WIND 3 NE NEW SMYRNA BEACH   29.06N 80.90W
08/15/2012  M43 MPH          AMZ550             FL   MESONET

            MESONET SITE XNSB MEASURED A WIND GUST OF 37 KT/43 MPH.

&&

ARB
Special weather statement, Aug 15, 7:52 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
752 PM EDT WED AUG 15 2012

FLZ041-045-046-141-160030-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-ORANGE-SEMINOLE-
752 PM EDT WED AUG 15 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTH-CENTRAL ORANGE COUNTY...SEMINOLE
COUNTY...SOUTHERN VOLUSIA COUNTY...

* UNTIL 830 PM EDT.

AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS. THESE
STORMS WERE EXHIBITING SLOW AND VARIABLE MOVEMENT.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND TORRENTIAL DOWNPOURS INCLUDE MIDWAY...GENEVA...CASSELBERRY AND
CHULUOTA.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER
INDOORS UNTIL THE STORM PASSES.

LAT...LON 2898 8118 2903 8097 2849 8097 2853 8139
TIME...MOT...LOC 2350Z 215DEG 2KT 2877 8114

SEDLOCK
Special weather statement, Aug 15, 8:36 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
836 PM EDT WED AUG 15 2012

FLZ041-045-046-141-147-160115-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-ORANGE-SEMINOLE-
836 PM EDT WED AUG 15 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 40 AND 50 MPH OVER NORTHERN BREVARD COUNTY...CENTRAL ORANGE
COUNTY...EASTERN SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA COUNTY...

* UNTIL 915 PM EDT.

AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS JUST
SOUTHEAST OF LAKE HARNEY...MOVING EAST AT 15 MPH.

LOCATIONS IN THE PATH OF THE STRONGEST CURRENT STORM ARE OVER RURAL
AREAS...BUT OTHER STRONG STORMS AROUND WERE NEAR ALTAMONTE
SPRINGS...OVIEDO...TURNBULL AND MAYTOWN...KLONDIKE BEACH AND MERRITT
ISLAND WILDLIFE REFUGE.

THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY AND CAUSE PONDING
OF WATER ON ROADWAYS. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.

LAT...LON 2843 8057 2839 8060 2842 8073 2852 8074
      2852 8077 2843 8075 2859 8149 2889 8112
      2878 8077 2871 8071 2871 8070 2874 8071
      2877 8074 2876 8070 2859 8057 2845 8052
TIME...MOT...LOC 0031Z 283DEG 21KT 2870 8095

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 8:21 PM EDTAreal Flood AdvisoryMLBSeminole, Volusia114 min
Aug 15, 8:36 PM EDTSpecial Weather StatementMLBSeminole39 min
Aug 16, 1:58 PM EDTSpecial Weather StatementMLBLake47 min
Aug 16, 3:12 PM EDTSpecial Marine WarningMLB108 min
Aug 16, 3:31 PM EDTSpecial Weather StatementMLBBrevard44 min
Aug 16, 3:55 PM EDTSevere Thunderstorm WarningMLBBrevard47 min
Aug 16, 3:59 PM EDTSpecial Marine WarningMLB2 hr
Aug 16, 4:19 PM EDTSpecial Weather StatementMLBBrevard41 min
Aug 16, 4:24 PM EDTSpecial Weather StatementMLBOsceola51 min
Aug 16, 4:53 PM EDTSpecial Weather StatementMLBSeminole52 min
Aug 16, 5:03 PM EDTSevere Thunderstorm WarningMLBBrevard27 min
Aug 16, 5:08 PM EDTAreal Flood AdvisoryMLBBrevard112 min
Aug 16, 5:25 PM EDTSpecial Weather StatementMLBBrevard35 min
Aug 16, 5:36 PM EDTSpecial Weather StatementMLBOsceola39 min
Aug 16, 6:15 PM EDTSpecial Weather StatementMLBOsceola45 min

Nearby

Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.